# SDR UPS96220484

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CRACKED FLOOR AT HYLOCK BS 296, RBL 21, WL 208.  REMOVED HYLOCK NDI LOCATED AND MARKED FOR STOP DRILLING NOTED.  CRACK INDICATION STOP DRILLED CRACKS FOUND CRACKS TO BE CONTAINED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW 51-10-02 SRM 51-30-2, SRM 51-20-4.
